# SDR SWAA2024022141602

- Difficulty date: January 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,478 hours, 9,895 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL ENGINE OIL SERVICE DOOR AFT DOOR CUTOUT FRAME SUPPORT ANGLE CRACKED DOT# T695<[01] O/B FAN COL SUPPORT ANGLE REPLACED
